TAU (TAU)

Books:

  1. M. D. Fried and M. Jarden,
    Field Arithmetic,
    Ergebnisse der Mathematik (3) 11 , Springer-Verlag, Heidelberg, 1986.
  2. M. Jarden,
    Infinite Galois Theory,
    A chapter in Handbook of Algebra I, edited by H. Hazewinkel, Elsevier Science, B.V., Amsterdam, 1996
  3. M. D. Fried and M. Jarden,
    Field Arithmetic,
    Second Edition, revised and enlarged by Moshe Jarden,
    Ergebnisse der Mathematik (3) 11 , Springer, Heidelberg, 2005.
  4. M. D. Fried and M. Jarden,
    Field Arithmetic,
    Third Edition, revised by Moshe Jarden,
    Ergebnisse der Mathematik (3) 11 , Springer, Heidelberg, 2008.
  5. M. Jarden,
    Algebraic Patching,
    Springer Monographs in Mathematics, Springer, Heidelberg, 2011.

Articles:

  1. D. Jarden and M. Jarden,
    On the existence of an infinitude of composite primitive divisors of second order recurring sequences,
    The Fibonacci Quarterly 6 (1968), 322--334.
  2. M. Jarden,
    Rational points on algebraic varieties over large number fields,
    Bulletin of AMS 75 (1969), 603--606.
  3. M. Jarden,
    Elementary statements over large algebraic fields,
    Transactions of AMS 164 (1972), 67--91.
  4. M. Jarden,
    An injective rational map of an abstract algebraic variety into itself,
    Journal fuer die reine und angewandte Mathematik 265 (1974), 23--30.
  5. M. Jarden,
    Realization of finite groups over function fields,
    Journal of Algebra 24 (1973), 154--158.
  6. G. Frey and M. Jarden,
    Approximation theory and the rank of abelian varieties over large algebraic fields,
    Proceedings of the London Mathematical Society 28 (1974), 112--128.
  7. W.-D. Geyer and M. Jarden,
    Fields with the density property,
    Journal of Algebra 35 (1975), 178--189.
  8. M. Jarden,
    Algebraic extensions of finite corank of Hilbertian fields,
    Israel Journal of Mathematics 18 (1974), 279--307.
  9. M. Jarden,
    On ideal theory in high Pr\"ufer domains,
    Manuscripta Mathematicae 14 (1975), 303--336.
  10. M. Jarden,
    Roots of unity over large algebraic fields,
    Mathematische Annalen 213 (1975), 109--127.
  11. W.-D. Geyer and M. Jarden
    Torsion points of elliptic curves over large algebraic extensions of finitely generated fields,
    Israel Journal of Mathematics 31 (1978), 157--197.
  12. M. Jarden,
    On Chebotarev Sets,
    Archiv der Mathematik 25 (1974), 495--497.
  13. M. Jarden and U. Kiehne,
    The elementary theory of algebraic fields of finite corank,
    Inventiones Mathematicae 30 (1975), 275--294.
  14. M. Fried and M. Jarden,
    Stable extensions with the global density property,
    Canadian Journal of Mathematics 28 (1976), 774--787.
  15. M. Jarden,
    Algebraically closed fields with distinguished subfields,
    Archiv der Mathematik 27 (1976), 502--505.
  16. M. Jarden,
    The elementary theory of $\omega$-free Ax fields,
    Inventiones mathematicae 38 (1976), 187--206.
  17. M. Fried and M. Jarden,
    Diophantine properties of subfields of $\bbQgal$,
    American Journal of Mathematics 100 (1978), 653--666.
  18. D. Haran and M. Jarden,
    Bounded statements in the theory of algebraically closed fields with distinguished automorphisms,
    Journal fuer die reine und ungewandte Mathematik 337 (1982), 1--17.
  19. M. Jarden and J. Ritter,
    On the characterization of local fields by their absolute Galois groups,
    Journal of Number Theory 11 (1979), 1--13.
  20. M. Jarden,
    An analogue of Artin-Schreier Theorem,
    Mathematische Annalen 242 (1979), 193--200.
  21. M. Jarden,
    Intersections of conjugate fields of finite corank over Hilbertian fields,
    Journal of London Mathematical Society(2) 17 (1978), 393--396.
  22. M. Jarden,
    An analogue of \^Cebotarev density theorem for fields of finite corank,
    Journal of Mathematics Kyoto University 20 (1980), 141--147.
  23. M. Jarden and P. Roquette,
    The Nullstellensatz over p-adically closed fields,
    Journal of the Mathematical Society of Japan 32 (1980), 425--460.
  24. M. Jarden,
    Normal automorphisms of free profinite groups,
    Journal of Algebra 62 (1980), 118--123.
  25. M. Jarden and J. Ritter,
    Normal automorphism of absolute Galois groups of $p$-adic fields,
    Duke Mathematical Journal, 47 (1980),47--56.
  26. M. Jarden,
    Torsion in linear groups over large algebraic fields,
    Archiv der Mathematik 32 (1979), 445--451.
  27. M. Jarden,
    Transfer principles for finite and $p$-adic fields,
    Nieuw Archief fur Wisskunde, (3) 28 (1980), 139--158.
  28. M. Jarden,
    The elementary theory of large $e$-fold ordered fields,
    Acta mathematica 149 (1982), 239--260.
  29. M. Jarden and W. H. Wheeler,
    Model-complete theories of $e$-free Ax fields,
    Journal of Symbolic Logic, 48 (1983), 1125--1129.
  30. M. Fried, D. Haran, and M. Jarden,
    Galois stratification over Frobenius fields,
    Advances of Mathematics, 51 (1984), 1--35.
  31. M. Jarden and J. Ritter,
    On irreducible tame representations of the absolute Galois extension of a local field and symplectic-type extensions of $\bbQ_p$,
    Illinois Journal of Mathematics 27 (1983), 14--30.
  32. J. Denef, M. Jarden, and D. J. Lewis,
    On Ax-fields which are $C_i$,
    Quarterly Journal of Mathematics (2), 34 (1983), 21--36.
  33. M. Jarden,
    The elementary theory of normal Frobenius fields,
    Michigan Mathematical Journal 30 (1983), 155--163.
  34. M. Jacobson and M. Jarden,
    On torsion of abelian varieties over large algebraic extensions of finitely generated fields,
    Mathematika 31 (1984), 110--116.
  35. M. Jarden,
    On the model companion of the theory of $e$-fold ordered fields,
    Mathematika 31 (1984), 110--116.
  36. M. Jarden,
    Torsion-free profinite groups with open free subgroups,
    Acta mathematica 150 (1983), 243--253.
  37. M. Jarden,
    The \^Cebotarev density theorem for function fields,
    Mathematische Annalen 261 (1982), 467--475.
  38. M. Jarden and S. Shelah,
    Pseudo algebraically closed fields over rational function fields,
    Proceeding of AMS 87 , (1983), 223--228.
  39. M. Jarden and D. Haran,
    The absolute Galois group of a pseudo real closed field,
    Annali della Scuola Normale Superiore --- Pisa, Serie IV, 12 (1985), 449--489.
  40. D. Haran and M. Jarden,
    Real free groups and the absolute Galois group of $\bbR(t)$,
    Journal of pure and applied algebra, 37 (1985), 155--165.
  41. D. Haran and M. Jarden,
    The absolute Galois group of a pseudo real closed algebraic field,
    Pacific Journal of Mathematics 123 (1986), 55--69.
  42. G. Cherlin and M. Jarden,
    Undecidability of some elementary theories over PAC fields,
    Annals of pure and applied logic 30 (1986), 137--163.
  43. D. Haran and M. Jarden,
    The absolute Galois group of a pseudo $p$-adically closed field,
    Journal f\"ur die reine und angewandte Mathematik 383 (1988), 147--206.
  44. W.-D. Geyer and M. Jarden,
    On the normalizer of finitely generated subgroups of absolute Galois groups of uncountable Hilbertian fields of characteristic 0,
    Israel Journal of Mathematics 63 (1988), 323--334.
  45. W.-D. Geyer and M. Jarden,
    On stable fields in positive characteristic,
    Geometriae Dedicata 29 (1989), 335--375.
  46. M. Jarden,
    The algebraic nature of the elementary theory of PRC fields,
    manuscripta mathematicae 60 (1988), 463--475.
  47. I. Efrat and M. Jarden,
    Free pseudo $p$-adically closed fields of finite corank,
    Journal of Algebra 133 (1990), 132--150.
  48. M. Jarden,
    Algebraic realization of $p$-adically projective groups,
    Compositio Mathematica 79 (1991), 21--62.
  49. M. Jarden and G. Prasad,
    The discriminant quotients formula for global fields,
    Appendix to Gopal Prasad's paper {``Finitenenss theorems for discrete subgroups of bounded covolume in semi-simple groups''}, Publication Mathematique IHES 69 (1989), 115--116.
  50. W.-D. Geyer and M. Jarden,
    The $p$-adic closure of a P$p$C field,
    Abhandlungen aus dem Mathematischen Seminar der Universit\"at Hamburg 61 (1991), 63--71.
  51. M. Jarden and A. Razon,
    Skolem density problems over algebraic PAC fields over rings,
    Nieuw Archief voor Wiskunde 13 (1995), 381-399.
  52. D. Haran and M. Jarden,
    Compositum of Galois extensions of Hilbertian fieldS,
    Annales Scientifiques de l'Ecole Normale Superieure (4) 24 (1991), 739--748.
  53. M. Jarden and J. Ritter,
    The Frattini subgroup of the absolute Galois group of a local field,
    Israel Journal of Mathematics 74 (1991), 81--90.
  54. M. Jarden and A. Lubotzky,
    Hilbertian fields and free profinite groups,
    Journal of the London Mathematical Society (2) 46 (1992), 205--227.
  55. M. Jarden,
    Prosolvable subgroups of free products of profinite groups,
    Communications of Algebra 22 (1994), 1467--1494.
  56. M. Jarden,
    Intersection of local algebraic extensions of a Hilbertian field (revised),
    (A. Barlotti et al., eds), NATO ASI Series C 333 , 343--405, Kluwer, Dordrecht, 1991.
  57. M. Jarden,
    Algebraic dimension over Frobenius fields,
    Forum Mathematicum 6 (1994), 43--63.
  58. M. Fried, D. Haran, and M. Jarden,
    Effective counting of the points of definable sets over finite fields,
    Israel Journal of Mathematics 85 (1994), 103--133.
  59. M. Jarden,
    The inverse Galois problem over formal power series fields,
    Israel Journal of Mathematics 85 (1994), 263--275.
  60. M. Jarden and A. Razon,
    Pseudo algebraically closed fields over rings,
    Israel Journal of Mathematics 86 (1994), 25--59.
  61. M. Jarden,
    On free profinite groups of uncountable rank,
    Contemporary Mathematics 186 (1995), 371--383.
  62. M. Jarden and A. Razon,
    Rumely's local global principle for algebraic P$\calS$C fields over rings,
    Transactions of AMS 350 (1998), 55-85.
  63. M. Jarden,
    Large normal extensions of Hilbertian fields,
    Mathematische Zeitschrift 224 (1997), 555-565.
  64. D. Geyer and M. Jarden,
    Bounded Realization of l-groups over Global Fields,
    Nagoya Mathematical Journal 150 (1998), 13--62.
  65. D. Haran and M. Jarden,
    Regular split embedding problems over complete valued fields,
    Forum Mathematicum 10 (1998), 329--351.
  66. M. Fried and M. Jarden,
    On Sigma-Hilbertian fields,
    Pacific Journal of Mathematics 185 (1998), 307--313.
  67. D. Haran and M. Jarden,
    Regular split embedding problems over function fields of one variable over ample fields,
    Journal of Algebra 208 (1998), 147-164.
  68. M. Jarden and A. Lubotzky,
    Random normal subgroups of free profinite groups,
    Journal of Group Theory 2 (1999), 213--224.
  69. M. Jarden,
    The projectivity of the fundamental group of an affine line,
    The Turkish Journal of Mathematics 23 (1999), 531--547.
  70. D. Haran and M. Jarden,
    The absolute Galois group of $C(x)$,
    Pacific Journal of Mathematics 196 (2000), 445--459.
  71. W.-D. Geyer and M. Jarden,
    P$S$C Galois extensions of Hilbertian fields,
    Mathematische Nachrichten 236 (2002), 119--160.
  72. M. Jacobson and M. Jarden,
    Finiteness theorems for torsion of abelian varieties over large algebraic fields,
    Acta Arithmetica 98 (2001), 15--31.
  73. W.-D. Geyer and M. Jarden,
    Non PAC fields whose Henselian closures are separably closed,
    Mathematical Research Letters 8 (2001), 509--519.
  74. M. Jarden and A. Razon, with an appendix by W.-D. Geyer,
    Skolem Density Problems for $\bbQgal[\sig_1,\dots,\sig_e]\cap\bbQ_{\tot,\calS}$,
    Contemporary Mathematics 270 (2000), 213--235.
  75. G. Frey and M. Jarden,
    Horizontal Isogeny Theorems,
    Forum Mathematicum 14 (2002), 931--952.
  76. M. Jarden,
    On Ample fields (corrected),
    Archiv der Mathematik 80 (2003), 475--477.
  77. Wulf-Dieter Geyer and M. Jarden,
    Torsion of abelian varieties over large algebraic fields,
    Finite Field Theory and its Applications 11 (2005), 123--150.
  78. D. Haran, M. Jarden, and F. Pop,
    Projective group structures as absolute Galois structures with block approximation,
    Memoirs of AMS 189 (2007), 1--56,
    Projective group structures as absolute Galois structures with block approximation (revised version).
  79. D. Haran and M. Jarden,
    Relatively projective groups as absolute Galois groups,
    in "Progress in Galois Theory", edts. H. Voelklein and T. Shaska, pp.~87-1000, Springer Science, 2005.
  80. D. Haran, M. Jarden, and F. Pop,
    P-adically projective groups as absolute Galois groups,
    International Mathematics Research Notices 32 (2005), 1957-1995.
  81. M. Jarden,
    A Karrass-Solitar theorem for profinite groups,
    Journal of Group theory 9 (2006), 139--146.
  82. W.-D. Geyer and M. Jarden,
    The rank of Abelian varieties over large algebraic fields,
    Archiv der Mathematik 86 , (2006), 211--216.
  83. G. Frey and M. Jarden,
    On the number of elliptic curves with CM over large algebraic fields,
    Annales de l'Institut Fourier 55 (2005), 2361--2374.
  84. M. Jarden,
    PAC fields over number fields,
    Journal de Th\'eorie des Nombres de Bordeaux 18 (2006), 371--377.
  85. M. Jarden,
    The rank of Abelian varieties over large Galois extensions of Hilbertian fields,
    Appendix to S. Petersen's paper ``On a question of Frey and Jarden about the rank of Abelian varieties".
    Journal of Number Theory 120 (2006), 287--302.
  86. M. Jarden and W. Narkiewicz,
    On sums of units,
    Monatshefte f\"ur Mathematik 150 (2007), 327--332.
  87. M. Jarden and C. Videla,
    Undecidability of families of rings of totally real integers,
    International Journal of Number Theory 4 (2008), 835--850.
  88. L. Bary-Soroker and M. Jarden,
    PAC fields over finitely generated fields,
    Mathematische Zeitschrift 260 (2008), 329--334.
  89. D. Haran, M. Jarden, and F. Pop,
    The absolute Galois group of the field of totally $S$-adic numbers,
    Nagoya Mathematical Journal 194 (2009), 91--147.
  90. M. Jarden and A. Razon,
    Rumely's local global principle for weakly P$\calS$C fields over holomorphy domains,
    Funtiones et Approximatio XXXIX (2008), 19--47.
  91. D. Haran and M. Jarden,
    The absolute Galois groups of finite extensions of $\bbR(t)$,
    Archiv der Mathematik 89 (2007), 524--529.
  92. D. Haran and M. Jarden,
    Regular lifting of covers over ample fields,
    Albanian Journal of Mathematics 1 (2007), 215--224.
  93. M. Jarden and A. Lubotzky,
    Elementary equivalence of profinite groups,
    Bulletin of the London Mathematical Society 40 (2008), 887-896
  94. D. Haran, M. Jarden, and F. Pop,
    The absolute Galois group of subfields of the field of totally S-adic numbers,
    Functiones et Approximatio Commentarii Mathematici 46 (2012), 205--223.
  95. M. Jarden,
    Diamonds in torsion of Abelian varieties,
    Journal of the Institute of Mathematics Jussieu 9 (2010), 477--480.
  96. M. Jarden and F. Pop,
    Function fields of one variable over PAC fields,
    Documenta Mathematica 14 (2009) 517--523.
  97. D. Haran, M. Jarden, and F. Pop,
    The block approximation theorem,
    Okayama Journal of Mathematics
  98. A. Fehm, M. Jarden, and S. Petersen,
    Kuykian Fields,
    Forum Mathematicum {\bf 24} (2012), 1013--1022.
  99. M. Jarden,
    Almost locally free fields,
    Journal of Algebra 335 (2011), 171--176.
  100. M. Jarden and E. Paran,
    Galois theory over integral Tate domains,
    New York Journal of Mathematics 18 (2012), 373--387.
  101. L. Bary-Soroker and M. Jarden,
    On the Bateman-Horn conjecture about polynomial rings,
    M\"unster Journal of Mathematics 5 (2012), 1--18.
  102. W.-D. Geyer and M. Jarden,
    Model completeness of valued PAC fields,
    Travaux Math\'ematiques 23 (2013), 173--214.
  103. L. Bary-Soroker, M. Jarden, and D. Neftin,
    On the Sylow subgroups of the absolute Galois group $\Gal(\bbQ)$,
    Advances of Mathematics, 23 (2013), 173--214.
  104. M. Jarden and C. Videla,
    Fields on the bottom,
    Journal de Th'eorie des Nombres de Bordeaux, 28 (2016), 213--219.
  105. M. Jarden and A. Shlapentokh,
    Decidable algebraic fields,
    Journal of Symbolic Logic
  106. W.-D. Geyer, M. Jarden, and A. Razon,
    On stabilizers of algebraic function fields of one variable,
    Advances of Geometry (2016)
  107. S. B\"oge, M. Jarden, and A. Lubotzky,
    Sliceable groups and towers of fields,
    Journal of Group Theory, 19 (2016), 365--390.
  108. M. Jarden and B. Poonen,
    Galois points on varieties,
    The Journal of the Ramanujan Mathematical Society, 31 (2016), 289--295.
  109. M. Jarden and S. Petersen,
    Torsion on abelian varieties over large algebraic extensions of finitely generated extensions of Q,
    Nagoya Mathematical Journal 31 (2017).
  110. W.-D. Geyer, M. Jarden and A. Razon,
    Strong approximation theorem for absolutely integral varieties over PSC Galois extensions of global fields,
    New York Journal of Mathematics 23 (2017), 1-83. 31 (2017).
  111. M. Jarden and N. C. Ramiharimanana, Solving embedding problems with bounded ramification,
    Proceeding of the London Mathematical Society, to appear.
  112. L. Bary-Soroker, W.-D. Geyer, and M. Jarden, Morphisms of varieties over ample fields,
    Bulletin of the Korean Mathematical Society, to appear.
  113. M. Jarden and A. Razon, Strong approximation theorem for absolutely irreducible varieties over the compositum of all symmetric extensions of a global field,
    Glasgo Journal of Mathematics, to appear.